The spatial variation of the maximum possible contaminant concentration from a steady line source

Mole, N. and Munro, R. (2019) The spatial variation of the maximum possible contaminant concentration from a steady line source. Boundary-Layer Meteorology, 172 (1). pp. 67-80. ISSN 0006-8314

Abstract

Metadata

Authors/Creators:
  • Mole, N.
  • Munro, R.
Copyright, Publisher and Additional Information: © The Author(s) 2019. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Atmospheric dispersion; Generalized Pareto distribution; Maximum concentration; Molecular diffusion
Dates:
  • Accepted: 15 January 2019
  • Published (online): 14 February 2019
  • Published: 15 July 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 31 Jan 2019 10:12
Last Modified: 16 Nov 2021 11:09
Status: Published
Publisher: Springer Nature
Refereed: Yes
Identification Number: https://doi.org/10.1007/s10546-019-00432-9

Share / Export

Statistics